Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Groin pain after chemo

Premium Questions

Dr.  Cori Baill MD

I had stage one breast cancer two years ago. I had two lumpectomies in rt breast for two different types of cancer. Both tumors were very small. I did both chemo and radiation . 4 chemo treatments/3 ... View answer

Answered by : Dr. Cori Baill ( OBGYN)
Dr. Ivan Romic MD

Hello, I'm writing this as my daughter, who is 44 is having problems after a radical hysterectomy , chemo and radiation . one inch of her vagina had to be removed. She is having much burning when ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. K. Harish MD

. But after 4 months of Surgery she is getting Stomach pain and we consulted the doctor, who suggested us ...HI My Mother Went under surgery for Omentum,Ovaris Removal because of Cancer. After that She... View answer

Answered by : Dr. K. Harish ( Oncologist)
Dr. Monish De MD

extreme joint pain following chemo and radiation nearly a year ago for cervical cancer . blood test are all normal. No showing off lupus, arthritis , ..or anything... only levels of inflammation. I did some ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr. Chobufo Ditah MD

cyst between L3 and L4. Also, March 2015 I was diagnosed with stage 3 Anal Cancer . After chemo ...Hello: I'm concerned with my legs. At night I'm awaken by extreme pain in my legs. Its not cramps ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Aseem MD

his left ankle. Previous testing before R-CHOP showed heart to have no problems. After chemo, PEs ... following the second round of chemo (a Sunday), my husband had a severe burning pain in his... View answer

Answered by : Dr. Aseem ( Pediatrician)
Dr. Vikas Ostwal MD

my aunt has had endometrial cancer for 3 yrs. had chemo , it came back after 4 months. Discharged to pallaitive care, given provera to take. Had a scan, tumour in groin enlarged by 2cm. Now a total of... View answer

Answered by : Dr. Vikas Ostwal ( Oncologist)
Dr.  Dipanjan Majumder MD

chemo regularly. his heart pain in getting worse and he is not able to sleep properly at night and sometimes as days also. can we expect some improvement after chemo is over. ... View answer

Answered by : Dr. Dipanjan Majumder ( Oncologist)
Dr. Hardik Sanghvi MD

my father is under chemo for Ca Rectal metastatic stage....he is having burning sensation after this medication and also have an sevear itching pain in the stomach....please give the medicine ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr.  Rute Alvarez MD

Hi, I had stage 4 hodgkins with b symptoms and now doc said I m on a break from chemo . She say I m still I m remission. Been off chemo since Dec last year, I had many blood trans and platlets etc. I ... View answer

Answered by : Dr. Rute Alvarez ( Hematologist)

Mobile Questions and Answers

Dr. Vaishalee Punj MD

Hi It may be because of damage to vein from the chemo. Try pain killers like ibuprofen and naproxen. It should improve after a few days after chemo is done. Stay in contact with your...

Dr. Kaushal Bhavsar MD

It is normal to have pain after radiation. It is because of the local tissue destruction and inflammation by the radiation. So take painkiller for this. Please hit thanks.

Dr. Prashant Sharma MD

hi dear, i need to examine u to know the cause of pain. usually it is due to thrombophlebitis, ie. the inflammation of the veins in which chemotherapy is given. consult ur doctor, he will give some ointment for this.